# SDR 96ZZZX2865

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5038901229
- Condition: Broken
- Location: Eng Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE BROKE BETWEEN CLAMP AND THROTTLE ARM.  AIRCRAFT TT, 5,931 HOURS.  CABLE WAS PREVIOUSLY REPLACED AT AIRCRAFT TT, 5,638.2 HOURS.  CABLE TIME IS SERVICE SINCE NEW WAS 293 HOURS.
